Local L∞-estimates, weak Harnack inequality, and stochastic continuity of solutions of SPDEs

Dareiotis, K and Gerencsér, M (2017) Local L∞-estimates, weak Harnack inequality, and stochastic continuity of solutions of SPDEs. Journal of Differential Equations, 262 (1). pp. 615-632. ISSN 0022-0396

Abstract

Metadata

Authors/Creators:
  • Dareiotis, K
  • Gerencsér, M
Copyright, Publisher and Additional Information: © 2016 Elsevier Inc. All rights reserved. This is an author produced version of an article published in Journal of Differential Equations. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Stochastic PDEs; Harnack's inequality; De Giorgi iteration
Dates:
  • Published: 5 January 2017
  • Accepted: 1 October 2016
  • Published (online): 5 October 2016
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Statistics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 06 Nov 2019 11:34
Last Modified: 18 Nov 2019 14:57
Status: Published
Publisher: Elsevier
Identification Number: https://doi.org/10.1016/j.jde.2016.09.038

Share / Export

Statistics